# SDR ASAA2015102313526

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,576 hours, 9,449 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF T/C 78273000 ON NR 1 ENGINE, FOUND MSG NR 77-10841.  THE TOP RT EGT SIGNAL, T495S1, IS OUT OF RANGE.  ECONOMIC FAULT.  ACFT GROUNDED. ON DEFERRAL.
